recently i have been having very awkward sensations in my head while im dozing off just before i will fall asleep i get this weird jolt of sensation in my head and it wakes me up instantly in a panic and my will feel almost dizzy with pressure in my head and kinf of faint like with a kind of fullness in my head in my forehead i took zoloft for a day not too long ago and i had a bad reaction to it and i recall feeling the same way when i hadf that reaction when i tried to go to sleep and so im wondering if maybe the mecidicine messed up my head into doing this now or if its something serious or neurological problems and i dont knwo how to explain this but it feels like something is holding my eyes open i dotn know what to do PLEASE HELP ME!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.